Duke Mathematical Journal

A limit theorem for the maximum of normalized sums of independent random variables

D. A. Darling and P. Erdös

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 23, Number 1 (1956), 143-155.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466684

Digital Object Identifier
doi:10.1215/S0012-7094-56-02313-4

Mathematical Reviews number (MathSciNet)
MR0074712

Zentralblatt MATH identifier
0070.13806

Subjects
Primary: 60.0X

Citation

Darling, D. A.; Erdös, P. A limit theorem for the maximum of normalized sums of independent random variables. Duke Math. J. 23 (1956), no. 1, 143--155. doi:10.1215/S0012-7094-56-02313-4. https://projecteuclid.org/euclid.dmj/1077466684


Export citation